D. Alpay, F. Colombo, T. Qian, and I. Sabadini, Adaptive orthonormal systems for matrix-valued functions, preprint
DOI : 10.1090/proc/13359

URL : http://arxiv.org/abs/1511.07834

D. Alpay, F. Colombo, T. Qian, and I. Sabadini, Adaptive Decomposition: the Case of the Drury-Arveson Space

D. Alpay, F. Colombo, T. Qian, and I. Sabadini, Adaptive Decomposition: the Polydisc Case

L. Baratchart, Approximants for Linear Systems, IMA Journal of Mathematical Control and Information, vol.3, issue.2-3, pp.89-101, 1986.
DOI : 10.1093/imamci/3.2-3.89

L. Baratchart, A remark on uniqueness of best rational approximation of degree 1 in L2 of the circle, Electronic Transactions on Numerical Analysis, vol.25, pp.54-66, 2006.

L. Baratchart, D. Alpay, and A. Gombani, On the differential structure of matrix-valued inner functions, Operator Theory, Advances and Applications, vol.73, pp.30-68, 1994.

L. Baratchart, M. Cardelli, and M. Olivi, Identification and rational L2 approximation A gradient algorithm, Automatica, vol.27, issue.2, pp.27-413, 1991.
DOI : 10.1016/0005-1098(91)90092-G

L. Baratchart, S. Chevillard, and T. Qian, Minimax principle and lower bounds in <mml:math altimg="si1263.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:msup><mml:mrow><mml:mi>H</mml:mi></mml:mrow><mml:mrow><mml:mn>2</mml:mn></mml:mrow></mml:msup></mml:math>-rational approximation, Journal of Approximation Theory, vol.206, pp.17-47, 2016.
DOI : 10.1016/j.jat.2015.03.004

L. Baratchart and M. Olivi, Critical points and error rank in matrix H2 ra-tional approximation and the strong diRerential consistency of output error identification from white noise inputs, Constructive Approxima-tion 14, pp.273-300, 1998.

L. Baratchart, F. Mandrea, E. B. Saff, and F. Wielonsky, 2-D inverse problems for the Laplacian: A meromorphic approximation approach, Journal de Math??matiques Pures et Appliqu??es, vol.86, issue.1, pp.1-41, 2006.
DOI : 10.1016/j.matpur.2005.12.001

L. Baratchart, E. B. Saff, and F. Wielonsky, A criterion for uniqueness of a critical point inH 2 rational approximation, Journal d'Analyse Math??matique, vol.40, issue.No. 2, pp.225-266, 1996.
DOI : 10.1007/BF02820445

L. Baratchart, H. Stahl, and F. Wielonsky, Asymptotic Uniqueness of Best Rational Approximants of Given Degree to Markov Functions in L 2 of the Circle, Constructive Approximation, vol.17, issue.1, pp.103-138, 2001.
DOI : 10.1007/s003650010017

L. Baratchart, H. Stahl, and M. Yattselev, Weighted extremal domains and best rational approximation, Advances in Mathematics, vol.229, issue.1, pp.357-407, 2012.
DOI : 10.1016/j.aim.2011.09.005

URL : https://hal.archives-ouvertes.fr/hal-00665834